# SDR 98ZZZX1137

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77412
- Make and model: Cessna 120
- Aircraft serial: 11853
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 042215
- Condition: Worn
- Location: Elevator Hinge
- Part time: 4,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INNER RACE ELEVATOR HINGE BEARING INSIDE DIAMETER WORN EXCESSIVELY.  REPLACED BEARING AND BOLT.
